# SDR REXA2012070100871

- Difficulty date: June 14, 2012
- Submitted: July 1, 2012
- Operation: Air carrier
- Aircraft: N8525B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7525
- Aircraft time: 24,828 hours, 21,465 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Chafed
- Location: Bs 621 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 BULKHEAD AFT VERTICAL STIFFENER AT BL0 CHAFED 0.050 INCH DEEP BY 0.4 INCH LONG.  REPAIRED IAW BOMBARDIER REO 601R-53-61-1523 AND 601R-53-61-4565.
